# SDR ASOA2013090408940

- Difficulty date: August 30, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 26,309 hours, 18,313 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Dented
- Location: Cargo Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR RETAINER FOR SEAL DENTED ON FWD LOWER CORNER.  REPAIRED IAW REO  670-52-35-127 ( REV B ).  MAJOR REPAIR IAW GMM 5-3.
